# SDR SWIA201541538

- Difficulty date: November 2, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 33,716 hours, 30,216 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB AT FS 621 HAS MULTIPLE INDICATIONS NOTED AT RBL 27.50, WL 110, APPROXIMATELY 1.0" IN LENGTH.  60 PERCENT FSH FAILED NDT INSPECTION.
